+ Reply to Thread
Results 1 to 6 of 6
  1. #1
    Join Date
    Aug 2011
    Posts
    5
    Thanks
    0
    Thanked
    0
    Reviews
    0

    Default Metformin Side effect of hairloss

    Hi

    I am new to this site and I'm not even sure I am doing it right!

    I am a 40 pcos sufferer TTC now for 11 years. Two ectopics and two miscarriages. 10 years on IVF.

    Trying Metformin for the 1st time and no nausea or stomach problems so far....thank god!

    But I have read a lot about women on Metformin losing their hair in clumps or hair thinning. Has any one experienced this? I am quite worried.

  2. #2
    Join Date
    Nov 2014
    Posts
    15
    Thanks
    1
    Thanked
    3
    Reviews
    0
    Hi @Desperatetobeamum

    I'm sorry to hear it has taken so long for you, I will keep you deep in my prayers and hope the Metformin is what you have been waiting for.

    I'm 25yo, PCOS TTC for 13months now and my doctor just out me on Metformin too.
    It's horrible.... Does not agree with my body at all. I have only had 2 tabs so far, so as for hair loss I'm not sure yet, I hope not.

    I will keep you updated with my experience too.

    Let me know how you go and I look
    Forward to some good news😊

    Kay

  3. #3
    Join Date
    Jun 2014
    Posts
    347
    Thanks
    111
    Thanked
    55
    Reviews
    0
    I too am sorry to hear about your journey and do hope that it happens for you soon!
    I have been on metformin since April and thankfully no real problems! I do however get nausea if I don't eat when I take the tablets.
    I have not heard of the hair loss, and haven't had any problems myself so I hope that is the same for you !

  4. #4
    Join Date
    Mar 2015
    Posts
    7
    Thanks
    0
    Thanked
    1
    Reviews
    0
    Hey there

    I'm on Metformin too. Only been on it for 14 days now. My side affects drive me crazy. I am constantly vomiting (TMI) I have the worst back pain, and I'm moody as hell. Poor DP.

    I haven't noticed any hair loss as yet. But will post again if anymore side affects arise.

    Good luck on your journey! Xx

  5. #5
    Join Date
    Oct 2011
    Location
    Adelaide
    Posts
    2,571
    Thanks
    371
    Thanked
    356
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    Hello, I cannot talk about the metformin, but I did/have PCOS (apparently I still have it) but my hair has become very fine because of it.

  6. #6
    Join Date
    Feb 2013
    Posts
    92
    Thanks
    19
    Thanked
    13
    Reviews
    0
    Hi OP. I am so sorry that it took so long for you. I am on metformin from 5 years. First 3-4 months were terrible. I felt nauseous all the time, didn't want to eat anything, stomach pain. But after 3-4 months It settled down with my system. And it is life savings. I feel so much better with metformin. It also help with weight loss as well. It is really good for PCOS. I hope it will work for you.


 

Similar Threads

  1. Severe tummyache - Ovidrel side effect?
    By tiggerfields in forum IVF
    Replies: 0
    Last Post: 18-07-2012, 08:17
  2. side effects using metformin
    By Waitingfordaisy in forum General Chat
    Replies: 1
    Last Post: 06-06-2012, 02:32
  3. Coincidence or Side Effect?
    By Penny88 in forum Immunisation & Vaccines
    Replies: 7
    Last Post: 11-01-2012, 22:39

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
FEATURED SUPPORTER
Transition into Parenthood / Calmbirth SydneyJulie's Transition into Parenthood and Calmbirth courses for pregnant couples will get you ready, prepared and ...
FORUMS - chatting now ...
REVIEWS
"Made bed time less anxious"
by Meld85
My Little Heart Whisbear - the Humming Bear reviews ›
"Wonderful natural Aussie made product!"
by Mrstwr
Baby U Goat Milk Moisturiser reviews ›
"Replaced good quality with cheap tight nappies"
by Kris
Coles Comfy Bots Nappies reviews ›